Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On inequalities of periodic functions and their derivatives


Author: Z. Ditzian
Journal: Proc. Amer. Math. Soc. 87 (1983), 463-466
MSC: Primary 26D10
MathSciNet review: 684640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The inequality $ {\left\Vert f \right\Vert _B} \leqslant {a_k}{\left\Vert {{f^{(k)}}} \right\Vert _B}$ is proved for many spaces of periodic functions. An analogue for sequences is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10

Retrieve articles in all journals with MSC: 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684640-0
Article copyright: © Copyright 1983 American Mathematical Society